# SDR FDEA201004061068

- Difficulty date: April 6, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 22,440 hours, 11,916 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005232HG
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 232 HG IS DAMAGED.  FABRICATED NEW FLOOR PANEL 232 HG IAW DWG SRZ 25-005, REV "H".
